# SDR 2001UALA02238

- Difficulty date: November 8, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Aircraft time: 26,856 hours, 5,317 cycles
- Engine: Pwa PW4077
- Engine time: 22,464 hours, 4,535 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 8198021
- Part serial: F40367
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DIVERTED INTO SLC DUE TO NR 2 ENGINE OSCILLATING. N1 AND N2 DROPPED TO IDLE WITH EGT INCREASING; EGT 570 DEG. ENGINE SHUT DOWN BY FLT CREW. SUPPLEMENTAL DATA UPDATE RIGHT ENGINE SURGED FOLLOWED BY "ENG FAIL" MESSAGE.  MAINTENANCE TESTED THE COMPRESSOR VARIABLE VANE SYSTEM AND FOUND SYMPTOMS OF STATOR VANE ACTUATOR (SVA) FAILURE.  THE SVA WAS REPLACED, ENGINE PASSED ALL INSPECTIONS AND RUN-UPS AND WAS RETURNED TO SERVICE.
